# SDR FDEA201405020915

- Difficulty date: May 2, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,823 hours, 13,587 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: A5461227200100
- Condition: Worn
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBD C DUCT AFT HINGE FITTING DAMAGED.  COMPLIED WITH EA 6-5450-T0307765 EA.  TITLE, NACELLES & PYLONS, PYLON STRUCTURES & NICKS AT INBD HINGE FITTING OF LT PYLON  MAJOR IAW GMM6-2-100.
